|Trizivir and depression??
Apr 18, 2004
I have been taking Trizivir now since November 17, and Since I have started taking this med I have had sleep disorders. Consequently, I am feeling extremely depressed, overwhelmed and disoriented. Are these side effects of this drug? What should I do?
| Response from Dr. Horwath
This drug is not commonly associated with depression and insomnia. This is in contrast to some other drugs, like Sustiva, which is commonly associated with side effects, such as depression, insomnia, nightmares, confusion, hallucinations, and mood lability.
However, insomnia is a very common symptom of HIV infection. Depression has also been reported to occur in approximately one third of persons with HIV infection. You should consult your doctor about getting a psychiatric evaluation. You are probably a candidate for treatment of depression.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Loose Stool An Acute Symptom Of HIV?
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Blowjob From A Prostitute And HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Loose Stool After Sucking Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.